# SDR ASAA2023092445256

- Difficulty date: September 24, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 5,988 hours, 1,739 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAINT LIGHT ILLUM. ON O/H PANEL. GROUNDED - YES. FOUND MAINTENANCE MESSAGE 73-45031 THE OMF SHOWS NOT ACTIVE CONSIDERED INTERMITTENT FAULT ERASED MESSAGE VERIFIED NO MAINTENACE LIGHT OR ACTIVE MESSAGE AS PER B737-9 IFIM TASK G73-00-00-810-A78.
